MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PAD-PAK-01; AUTOMATED EXTERNAL DEFIBRILLATOR ELECTRODE

HEARTSINE TECHNOLOGIES LTD PAD-PAK-01; AUTOMATED EXTERNAL DEFIBRILLATOR ELECTRODE
Model Number PAD-PAK-01
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine evaluated the pad-pak and duplicated the reported issue.The cause of the issue was determined to be a blown fuse.The device was not returned to heartsine, therefore further root cause could be determined.The pad-pak was scrapped and the customer received a replacement pad-pak.
 
Event or Problem Description
The customer contacted heartsine to report that their device's pad-pak was dead, and does not power on the device.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.

Brand Name
PAD-PAK-01
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR ELECTRODE
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key24671448
Report Number3004123209-2026-00351
Device Sequence Number18732037
Product Code MKJ
UDI-Device Identifier05060167120466
UDI-Public05060167120466
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPAD-PAK-01
Device Catalogue NumberPAD-PAK-01
Device Lot NumberH1178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown